# SDR CALA2018062201502

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 34,041 hours, 11,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A824016
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT BS 336,  BETWEEN STRINGERS 21L - 23L HAD CORROSION AT THE BOTTOM END.   REPAIRED THE FRAME SECTION IAW SRM 53-10-15, AND SRM 51-40-02.
